Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 187, NWS Austin/San Antonio, TX

May 30, 2015Kinney County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 30, 2015, 12:05 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2015, 12:05 PM CDT (17:05 UTC)
Expired
May 30, 2015, 12:45 PM CDT
In force
40 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kinney County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 51 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 12:15 PM CDTTSTM WND DMGDel Rio, TXLARGE TREE BLOWN DOWN ONTO ROAD AT EAST 10TH STREET. TIME ESTIMATED FROM RADAR.
May 30, 12:15 PM CDTTSTM WND DMGDel Rio, TXTREES BLOWN DOWN ON PLAZA AVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 5.1 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2508 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
586 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WUUS54 KEWX 301705
SVREWX
TXC271-465-301745-
/O.NEW.KEWX.SV.W.0187.150530T1705Z-150530T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 PM CDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1245 PM CDT

* AT 1202 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VAL VERDE
  PARK...OR NEAR DEL RIO...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED HEAVY RAIN WITH STRONG WIND GUSTS UP TO 
  60 MPH.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DEL RIO...STANDART...LAKE VIEW...AMANDA...VAL VERDE PARK...CIENEGAS
  TERRACE AND LAUGHLIN AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2952 10050 2925 10048 2927 10086 2928 10088
      2931 10089 2931 10091 2933 10092 2933 10094
      2935 10095 2946 10096
TIME...MOT...LOC 1702Z 267DEG 15KT 2937 10081 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 9:34 AM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, May 30, 9:34 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 AM CDT SAT MAY 30 2015

.UPDATE...
CURRENT CONDITIONS ACROSS THE AREA SHOW AN OUTFLOW BOUNDARY FROM
UVALDE TO SAN ANTONIO TO LA GRANGE LEFT OVER FROM THE LINE OF
STORMS THAT PUSHED THROUGH THIS MORNING. BEHIND THIS LINE SKIES
HAVE CLEARED OUR ALLOWING TEMPERATURES TO WARM. ACROSS THE WEST
THE NEXT LINE OF SHOWERS AND THUNDERSTORMS IS PUSHING INTO VAL
VERDE COUNTY.

HAVE ADJUSTED THE POPS/QPF/WEATHER GRIDS TO FOCUS THE HIGHEST
CHANCES OF PRECIPITATION ACROSS THE WEST THIS MORNING WITH THIS
LINE. RECENT RUNS OF THE HRRR TAKE THIS COMPLEX TO THE SOUTHEAST
ALONG THE RIO GRANDE RIVER AND THE RIO GRANDE PLAINS. THE MAIN
THREATS WILL BE BRIEF GUSTY WINDS UP TO 40 MPH AND SOME SMALL
HAIL. BRIEF HEAVY RAINFALL WILL ALSO BE POSSIBLE AS THIS LINE
RACES TO THE SOUTHEAST.

THE HIGH RESOLUTION MODELS THEN DEVELOP MORE SHOWERS AND
THUNDERSTORMS LATER THIS AFTERNOON ALONG THE LEFT OVER OUTFLOW
BOUNDARIES DUE TO NOT ONLY DAY TIME HEATING BUT ALSO A WEAK
FRONTAL BOUNDARY. LEFT THE FLASH FLOOD WATCH AS IS FOR NOW.
CURRENT THINKING IS THAT MOST AREAS WILL SEE BETWEEN HALF AN INCH
TO AN INCH THROUGH TODAY AND THIS EVENING...WITH ISOLATED TOTALS
UP TO 2 AND 3 INCHES WITH THE SLOWER MOVING OR MORE INTENSE
THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 642 AM CDT SAT MAY 30 2015/

AVIATION...
SHRA/ISOLD TSRA CURRENTLY ALONG A BOUNDARY FROM KDRT TO KERV TO
KBMQ TO KILE WILL SLOWLY WEAKEN AS IT MOVES TO THE SE ACROSS SOUTH
CENTRAL TEXAS THIS MORNING. BOUNDARIES AND A COLD FRONTAL PASSAGE
WILL LEAD TO SHRA/TSRA MIDDAY INTO TONIGHT. HAVE GONE WITH
SHRA/TSRA AT THE TAF SITES FOR 12Z TO 14Z AND TEMPOS FOR TSRA FOR
THIS AFTERNOON INTO EVENING WITH VCSH OTHERWISE. IFR/MVFR CIGS
BECOME VFR WITH THE PASSAGE OF THE BOUNDARY AND WILL GENERALLY
REMAIN VFR FOR THE REST OF TODAY THROUGH SUNDAY MORNING...EXCEPT
FOR MVFR CIGS IN SHRA/TSRA AND POSSIBLY A PERIOD TONIGHT. S TO SE
WINDS 5 TO 10 KTS WILL TURN TO N TO NE WITH THE SURFACE BOUNDARIES
AND FRONTAL PASSAGE. SOME GUSTS TO 50 KTS AND GR ARE POSSIBLE IN
AND NEAR TSRA.

PREV DISCUSSION... /ISSUED 253 AM CDT SAT MAY 30 2015/

SHORT TERM (TODAY THROUGH SUNDAY)...

THE MAIN HIGHLIGHT THIS PERIOD WILL FOCUS ON THE CURRENTLY
ONGOING THUNDERSTORM COMPLEX N/NW OF THE REGION AND ITS EVOLUTION
THROUGH THE DAY TODAY THAT COULD RESULT IN LOCALLY HEAVY RAINFALL
AND FLASH FLOODING. WILL BUMP UP THE TIMING OF THE FLASH FLOOD
WATCH TO START AT 4AM THIS MORNING GIVEN CURRENT TRENDS AND
CONTINUE IT THROUGH 7AM SUNDAY.

CURRENT RADAR IMAGERY ACROSS THE STATE OF TEXAS REVEALS A SOUTHWARD
TRAVELING THUNDERSTORM COMPLEX. RADAR TRENDS INDICATE A GUST
FRONT/OUTFLOW BOUNDARY HAD DEVELOPED OUT WELL AHEAD OF THE COMPLEX
AS IT PUSHES SOUTH AND THIS WILL LIKELY UNDERCUT THE UPDRAFTS AND
KEEP THEM IN A WEAKENED STATE. THE QUESTION BECOMES HOW WILL THIS
OUTFLOW BOUNDARY OR ANOTHER POSSIBLE BOUNDARY FROM THE STORMS
CURRENTLY IN NEW MEXICO AND HOW THEY MAY INTERACT WITH A SEA-BREEZE
WILL SHAPE TODAY'S RAIN AND THUNDERSTORM POTENTIAL. TODAY'S
RESULTANT STORM ACTIVITY WILL BE HIGHLY MESOSCALE DRIVEN WITH SOME
AID ON THE SYNOPTIC SCALE AS A WEAK SHORTWAVE TROUGH WILL BE OVER
THE REGION.

OVERALL, FEEL HRRR/RAP HAVE DECENT HANDLE ON CURRENT SITUATION AND
OVERALL SIGNALS FROM SPC SSEO SUGGEST THAT SOUTHWARD PROGRESSING
BOUNDARY AND WEAKENING STORMS WILL ENTER HILL COUNTRY AROUND 4-5AM.
GENERAL BAND OF LIGHT TO MODERATE RAIN MAY MAKE IT TO THE I-35
CORRIDOR NEAR 8-10AM WITH SOUTHERN AREAS REMAINING DRY THROUGH NOON.
THE QUESTION WILL BE HOW MUCH MOMENTUM WILL THIS BOUNDARY HAVE AND
HOW MUCH CLOUD COVER COULD RESULT. IF MOMENTUM SLOWS AND SETS UP A
CONVERGENCE BOUNDARY WITH THE SEA-BREEZE IN AN UNSTABLE ENVIRONMENT
THEN THE CONDITIONS WILL BE SET FOR LOCALIZED SHOWERS AND STORMS
WITH LOCALIZED HEAVY RAINFALL DURING THE AFTERNOON. A SECOND
SCENARIO IS THAT THE OUTFLOW CONTINUES THROUGH MUCH OF THE REGION
THROUGH LATE MORNING AND A SECOND BOUNDARY (FROM CURRENT NEW MEXICO
STORMS) IN COMBO WITH WEAK FRONT IN ASSOCIATION WITH THE SHORTWAVE
TROUGH AND ALSO ACTS TO HELP TRIGGER LOCALIZED HEAVY SHOWERS AND
STORMS. A THIRD SCENARIO WOULD BE THE FIRST BOUNDARY HANGS UP OVER
THE REGION BUT WITH SLIGHTLY STRONGER CONVECTION INITIALLY THIS
MORNING AND CREATES MORE CLOUD COVER/STRATIFORM RAIN. THIS WOULD
DEPLETE SOME OF THE AVAILABLE BUOYANT ENERGY LATER THIS AFTERNOON BY
KEEPING TEMPS DOWN AND KEEP THE ATMOSPHERE SLIGHTLY MORE STABLE. AT
THIS STAGE...FEEL THE FIRST TWO SCENARIOS ARE MORE LIKELY AND HAVE A
CONCERN FOR LOCALIZED HEAVY RAINFALL OF 1-2 INCHES WITH LOCALIZED 3
INCHES OVER ALREADY SATURATED GROUND. THESE CONDITIONS COULD LEAD TO
RAPID RUN-OFF AND LOCALIZED FLASH FLOODING. WILL MAINTAIN THE FLOOD
WATCH AS IS AREA WISE GIVEN PWATS 1.6" AND THE NUMEROUS TRIGGERS
POSSIBLE. OVERALL HEAVY RAIN THREAT WILL DIMINISH THROUGH SUNDAY
MORNING.

FOR SUNDAY...LINGERING SHOWERS AND SOME ISOLATED THUNDERSTORMS WILL
REMAIN POSSIBLE AS THE BASE OF THE TROUGH PIVOTS ACROSS THE REGION.
WHILE RAIN WILL BE POSSIBLE...HEAVY RAIN DOES NOT APPEAR LIKELY AT
THIS POINT.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...

A MUCH NEEDED BREAK FROM THE ACTIVE WET PATTERN FINALLY LOOKS TO
DEVELOP IN THE LONG TERM PERIOD WITH NO MAJOR IMPACT WEATHER
HIGHLIGHTS.

BY MONDAY...GLOBAL MODELS ARE IN AGREEMENT THAT THE TROUGH FROM
SUNDAY WILL LINGER AND POSSIBLY CLOSE OFF IN THE NORTHERN GULF OR
LOWER MISSISSIPPI RIVER VALLEY. SHORTWAVE RIDGING AND DEEPER MID TO
UPPER LEVEL NORTHERLY FLOW MONDAY THROUGH WEDNESDAY SHOULD KEEP MOST
OF THE AREA DRY. THE ONLY SMALL CAVEAT WOULD BE LIMITED MOISTURE
RETURN IN THE LOW-LVLS FROM SE SURFACE WINDS. THERE MAY BE SOME SEA-
BREEZE ACTIVITY THAT COULD MAKE INTO FAR SE COASTAL PRAIRIE ZONES BUT
COVERAGE IS NOT EXPECTED TO BE HIGH. GLOBAL MODELS DIVERGE MID-WEEK
ON STRENGTH OF THE RIDGE OVER TEXAS WITH GFS BEING WEAKER WITH
IMPULSES RIDING THE NORTH EDGE ACROSS THE PANHANDLE WHILE ECMWF IS
MUCH STRONGER WITH LITTLE EVIDENCE OF DISTURBANCES. WILL HAVE TO
MONITOR HOW THIS EVOLVES AND WATCH FOR ANY NW FLOW TSTORM COMPLEX
DEVELOPING ON THE DRYLINE IN FAR W/NW TEXAS AND POSSIBLY SHIFTING
THIS DIRECTION. CONFIDENCE IN THIS POSSIBILITY IS NOT HIGH AT THIS
POINT HOWEVER. GFS ENSEMBLES SUPPORT THE ECMWF AND IT APPEARS A WEAK
TO MODERATE OMEGA BLOCK COULD TAKE FORM MID TO LATE WEEK WITH TEXAS
UNDER THE DRIER RIDGE. THIS WILL ALLOW FOR SWOLLEN AND ELEVATED
RIVER LEVELS TO RECEDE. TEMPERATURES SHOULD BE NEAR NORMAL WITH
READINGS IN THE UPPER 80S/LOW 90S AND LOWS IN THE UPPER 60S/NEAR 70.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              83  67  81  65  85 /  70  50  30  10  10
AUSTIN BERGSTROM INTL AIRPORT  82  66  81  62  85 /  70  60  30  10  10
NEW BRAUNFELS MUNI AIRPORT     84  67  82  65  86 /  70  60  30  10  10
BURNET MUNI AIRPORT            80  65  79  63  84 /  70  50  20  10  10
DEL RIO INTL AIRPORT           86  67  85  68  89 /  70  40  30  10  10
GEORGETOWN MUNI AIRPORT        81  65  80  62  84 /  70  50  20  10  10
HONDO MUNI AIRPORT             86  67  83  66  86 /  70  50  30  10  10
SAN MARCOS MUNI AIRPORT        83  66  81  64  84 /  70  60  30  10  10
LA GRANGE - FAYETTE REGIONAL   83  68  81  65  85 /  70  60  30  10  20
SAN ANTONIO INTL AIRPORT       85  68  83  67  86 /  70  50  30  10  10
STINSON MUNI AIRPORT           86  69  83  67  86 /  70  50  30  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...TREADWAY
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 30, 3:43 AM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
343 AM CDT SAT MAY 30 2015

TXZ171>173-183>194-202>209-217>225-228-311000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
343 AM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN LOCALLY
HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED
WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER AMOUNTS
IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY AREAS
GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN EFFECT
FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT. ALSO...A FEW
STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY
RAINS ARE APPEARING LESS LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, May 30, 9:11 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 AM CDT SAT MAY 30 2015

TXZ183-301500-
VAL VERDE TX-
911 AM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 1000 AM
CDT...

AT 911 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF OZONA
TO NEAR DRYDEN...AND MOVING SOUTHEAST AT 50 MPH.

WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LANGTRY...JUNO...LOMA ALTA...COMSTOCK...OSMAN...PANDALE...SHUMLA...
PUMPVILLE...SEMINOLE CANYON STATE PARK...BOX CANYON-AMISTAD...PAFFORD
CROSSING...BAKERS CROSSING...VINEGARONE...HACKBERRY CROSSING AND
DEVILS RIVER STATE NATURAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3023 10176 3028 10170 3029 10070 2993 10072
      2951 10117 2953 10126 2963 10126 2958 10131
      2965 10130 2965 10136 2975 10142 2977 10140
      2975 10144 2979 10147 2976 10154 2981 10154
      2977 10158 2978 10176
TIME...MOT...LOC 1411Z 333DEG 41KT 3049 10131 2998 10206

AAT
Special weather statement, May 30, 11:26 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1126 AM CDT SAT MAY 30 2015

TXZ183-184-202-301730-
EDWARDS TX-VAL VERDE TX-KINNEY TX-
1126 AM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR EDWARDS...KINNEY AND SOUTHEASTERN
VAL VERDE COUNTIES UNTIL 1230 PM CDT...

AT 1126 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF FLOUR
MILLS TO 29 MILES SOUTHWEST OF CIENEGAS TERRACE...AND MOVING EAST AT
30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DEL RIO...BRACKETTVILLE...ROCKSPRINGS...LOMA ALTA...CARTA VALLEY...
FLOUR MILLS...ALAMO VILLAGE...STANDART...LAKE VIEW...AMANDA...VAL
VERDE PARK...CIENEGAS TERRACE...LAUGHLIN AFB...AMISTAD VILLAGE...
PAFFORD CROSSING...ROUGH CANYON REC AREA...DEVILS SHORES...
VINEGARONE...DEVILS SINKHOLE STATE NATURAL AREA AND KICKAPOO CAVERN
STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2948 10114 3028 10069 3016 9996 2941 10029
      2916 10045 2909 10067 2917 10078 2920 10077
      2926 10081 2928 10087 2931 10089 2935 10095
      2936 10100 2946 10106
TIME...MOT...LOC 1626Z 289DEG 25KT 3012 10069 2907 10130

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 4:24 AM CDTSpecial Weather StatementEWXEdwards, Gillespie, Kerr, Llano, Real, Val Verde51 min
May 30, 5:11 AM CDTSpecial Weather StatementEWXBandera, Blanco, Burnet, Edwards, Gillespie, Kendall and 4 more64 min
May 30, 9:11 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 30, 11:26 AM CDTAreal Flood AdvisoryEWXVal Verde109 min
May 30, 11:26 AM CDTSpecial Weather StatementEWXEdwards, Kinney64 min
May 30, 12:45 PM CDTSevere Thunderstorm WarningEWXKinney45 min
May 30, 1:14 PM CDTAreal Flood AdvisoryEWXKinney, Maverick2 hr
May 30, 1:23 PM CDTSpecial Weather StatementEWXMaverick52 min
May 30, 1:28 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde47 min
May 30, 2:15 PM CDTSpecial Weather StatementEWXBandera, Comal, Hays, Kendall45 min
May 30, 2:21 PM CDTSpecial Weather StatementEWXDimmit, Uvalde, Zavala54 min
May 30, 2:40 PM CDTFlash Flood WarningEWXKinney, Uvalde3 hr
May 30, 2:46 PM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Hays, Kendall and 2 more4 hr
May 30, 3:24 PM CDTSpecial Weather StatementEWXCaldwell, Comal, Hays, Kendall36 min
May 30, 3:32 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe43 min
May 30, 3:39 PM CDTFlash Flood WarningEWXCaldwell, Guadalupe, Hays4 hr
May 30, 3:43 PM CDTSpecial Weather StatementEWXFrio47 min
May 30, 3:54 PM CDTSpecial Weather StatementEWXMedina51 min
May 30, 3:59 PM CDTSpecial Weather StatementEWXBexar, Guadalupe61 min
May 30, 4:10 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe49 min
May 30, 4:11 PM CDTSpecial Weather StatementEWXFayette49 min
May 30, 4:21 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Medina, Wilson4 hr
May 30, 4:36 PM CDTSevere Thunderstorm WarningEWXCaldwell39 min
May 30, 4:40 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe4 hr
May 30, 4:43 PM CDTSpecial Weather StatementEWXTravis47 min
May 30, 4:53 PM CDTAreal Flood AdvisoryEWXTravis3 hr
May 30, 5:00 PM CDTSpecial Weather StatementEWXFayette45 min
May 30, 5:21 PM CDTSpecial Weather StatementEWXAtascosa, DeWitt, Karnes39 min
May 30, 5:25 PM CDTFlash Flood WarningEWXTravis2 hr
May 30, 5:46 PM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Karnes, Lavaca, Wilson3 hr
May 30, 5:57 PM CDTFlash Flood WarningEWXDeWitt, Karnes, Lavaca4 hr
May 30, 6:19 PM CDTSpecial Weather StatementEWXDeWitt41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.